| Model Number |
FXS3614C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 8 months after implant placement.The bone quality was type iii.The oral hygiene around implant site was good.No finding was found during the removal surgery and movement during impression.Bone augmentation material was used in implant placement surgery.The patient has since recovered.
Additional Manufacturer Narrative
(b)(4).